Aneton

Aneton Almedi

Drug Type:
Antihistamine and decongestant
Indication:
relieves symptoms of allergic rhinitis
Active ingredients ( per 9 tablets )
・Pseudoephedrine HCl (decongestant) 180mg
・Chlorphenamine (antihistamine) 12mg
・Wild ginger extract 30mg
・Licorice root 300mg
・Magnolia extract 21mg
・Ginger root 100mg
・Anhydrous Caffeine 90mg

Inactive ingredients
Anhydrous silicic acid, lactose, potato starch, magnesium stearate
Instructions for use
Adults and children 15 years and over: Take 3 tablets 3 times per day, after meals. Do not exceed 9 tablets per day.

Children aged 11-15: Take 2 tablets 3 times per day, after meals. Do not exceed 6 tablets per day.

Children under 11 should not take this medicine.
This company does not provide details about this product in English. Below is a link to precautions regarding pseudoephedrine products.

0 Comment:

Did you use this medicine? Tell us what you thought about it!